# SDR AALA20100707ORD01

- Difficulty date: July 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 61,746 hours, 21,783 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD  - CREW REPORTED ON APPROACH LEADING EDGE LIGHT ILLUMINATED WHEN FLAPS SELECTED.  EMERGENCY DECLARED LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 14 AND 15 SLAT ROTARY ACTUATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
